# SDR P5CA9600345

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pulley
- Part number: R30F8
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TO UPPER DECK LADDER PULLEY BROKEN.  REPLACED PULLEY I/A/W MAINTENANCE MANUAL 25-50-01.
